# SDR CA031208002

- Difficulty date: December 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: 5523512071
- Condition: Frayed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CABLE USED TO LOWER THE CARGO DOOR WAS FOUND TO HAVE A BROKEN STRAND.  CABLE WAS REPLACED WITH NEW.
